# SDR CALA9901171

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inop
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RIGHT AND LEFT AFT OVERWING EMERGENCY EXIT SIGNS WOULD NOT ILLUMINATE DURING TEST.  THE BATTERY POWER SUPPLY WAS REMOVED AND REPLACED IAW MM 33-53-00.
